# SDR UALA2011071203489

- Difficulty date: July 11, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,324 hours, 13,876 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 658
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO START ATTEMPTS - FAULT BOTH TIMES.  REPLACED BATT WAS HOT WITH SLOW START FAULT MSG.  REPLACED APU BATT AND APU BATT CHARGER.  APU START WAS NORMAL.  ALL MSGS WERE ALL ERASED.
